# SDR 04FDEA02489

- Difficulty date: August 17, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SRZ53503
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, LEFT SIDE 9G NET ATTACH YOKE ASSEMBLY AT FRAME STA Y= 535 FOUND WITH GOUGE MARK.  MAIN DECK, LEFT SIDE 9G NET ATTACH YOKE ASSEMBLY FRAME AT STA Y= 535 CARRIED OUT REPAIR AS PER DWG NR: SRZ-53-503 AND SRM51-31-01 VOLUME II.
